Affordable Access

Publisher Website

Propylthiouracil induced leukocytoclastic vasculitis: A rare manifestation

Authors
Journal
Indian Journal of Endocrinology and Metabolism
2230-8210
Publisher
Medknow Publications
Publication Date
Volume
17
Issue
2
Identifiers
DOI: 10.4103/2230-8210.109665
Keywords
  • Case Report
Disciplines
  • Medicine

Abstract

Propylthiouracil (PTU) is a common drug used in patients with hyperthyroidism. It may cause perinuclearantineutrophil cytoplasmic antibodies (p-ANCA) in few patients with Graves’ disease. This antibody has been associated with different forms of vasculitis. We report a patient who presented with cutaneous manifestations of leukocytoclasticvasculitis with simultaneous development of p-ANCAs during PTU therapy for Graves’ disease.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Leukocytoclastic vasculitis: a rare manifestation...

on Endocrine practice : official... 2000

Leukocytoclastic vasculitis: a rare manifestation...

on Medical principles and practic... 2005

Rare case of metformin-induced leukocytoclastic va...

on The Annals of Pharmacotherapy September 2006
More articles like this..